# SDR C2XA09RIO90

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 18,075 hours, 13,769 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 7511001939
- Part serial: 01066716
- Condition: Inoperative
- Location: Audio System
- Part time: 16,424 hours, 13,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3064 - RIC - FLIGHT CREW REPORTED THAT NAV NR 1 AND NAV NR 2 DASHED OUT - NO NAV INFLIGHT.  CREW DIVERTED FLIGHT TO RIC AND LANDED ACFT UNEVENTFUL.  RIC MX REMOVED AND REPLACED NR 1 AUDIO CONTROL UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
